# SDR REXA2024102901159

- Difficulty date: February 2, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703420315
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA ELONGATED HOLES ON FS 193 FOR EXTERIOR POWER PLUG BOX REPAIRED LOWER FRAME SECTOR, F.S.193 IAW ENDEAVOR AIR EA# CRJ953-16057 REV IR DATED 1/29/2024
